| Model Number |
1053-50 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
| Date of Event |
07/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
He patient had a nosebleed and pain in the nasal cavity.
Event or Problem Description
"nasal crusting and bleeding, evolving into pain in the nasal mucosa following oxygen intake.Also refer to: feeling of hardness and lack of adhesion of the cannulae to the nasal mucosa during oxygen intake.Developed intolerance to the nasal cannulae normally used over time (cannot say for how long).Problem improved with the use of soft cannulae.At the same time the pharmacovigilance report relating to medical oxygen has also been sent.".
Additional Manufacturer Narrative
The patient had a nosebleed and pain in the nasal cavity.The complaint of "feeling of hardness and lack of adhesion of the cannula to the nasal mucosa during oxygen intake" were reported.There were no lot number to perform an inventory analysis, no photo images, or videos provided for product evaluation.The root cause was unable to be identified at this time.A risk assessment was performed, and the ultimate risk was determined to be low which does not require reporting to the capa review board.This is the first complaint within the 24 months for part number 1053-50 "skin irritation/reaction.We will continue to monitor trends during our periodic complaint review meetings.
Event or Problem Description